# SDR SIMA20231020001

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 19,144 hours, 12,791 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL SMELL AFTER ENG 2 START IN COCKPIT AND GALLEY "TRANSFERRED TO NRWC 029-MIA-03706"-C/A-RAR RICC IAW AMM 24-51-03. OPS CHECKS GOOD, NO SMELL PRESENT. A/C FIT FOR SERVICE. REF ITEM 2 THIS LOG P. FOR PARTS AND SNS ON/OFF. BURNING ELECTRICAL SMELL AFTER ENG 2 START IN COCKPIT AND GALLEY "TRANSFERRED TO NRWC 029-MIA-03706"-C/A-RAR RICC IAW AMM 24-51-03. OPS CHECKS GOOD, NO SMELL PRESENT. A/C FIT FOR SERVICE. REF ITEM 2 THIS LOG P. FOR PARTS AND SNS ON/OFF.
